# SDR AALA20110116DFW01

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 65,344 hours, 22,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 5FE BULLNOSE EMERGENCY LIGHT IS INOPERATIVE.  REPLACED LAMP FOR BULLNOSE EMERGENCY LIGHT AT SEAT 5FE.  OPS CHECK NORMAL.
